Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering with high BP, frequent urination. History of surgery for large intestine and bag removal. What is the cause?

Hi my name is jamie michael stine i have a lot of medical promblems i have had my hole large intastine removed back 2004 and i had my small tastine hokked up to my atum and i was still on my bag back 2004 and halloween of 2008 the removed the bag so i can go to the batroom normal and i have high blood pressure/fast hfd And now i am peeing alot and i do not no of this is gallbaldee prombleam
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
You are suffering from urine problem and it is related to urinary bladder and not gall bladder. You have not metioned your age and if you are a diabetic. Check your urine for any signs of infection. If there is infection then it needs to be treated with sensitive antibiotics.
If you are more than 50 year old there is a possibility of prostatic enlargement which can cause urinary problem. Get an ultrasound of the abdomen. Visit a urologist.
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor